| Catalog Number |
48061000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/17/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; handle broke while trialing.
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.Upon visual inspection of the returned device, the inner collar of the t handle was found to be fractured.No relevant manufacturing issues were identified as all units met stryker specifications.The probable root cause of this event is determined to be normal wear and tear of instrument.
Event or Problem Description
It was reported that; handle broke while trialing.